# SDR Y5CR200700004

- Difficulty date: May 1, 2008
- Submitted: May 1, 2008
- Operation: General aviation
- Filed by: California Aero Components Inc, repair station Y5CR165Y
- Make and model: Doug MD500E
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Bevel Gear
- Part number: 369D2512311
- Part serial: 0055701840
- Condition: Broken
- Location: M/R Transmission
- Part time: 616 hours
- Component: Transmission, Doug
- Component part number: 39D25100901
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

M/R TRANSMISSION GEAR HAS BROKEN TOOTH.
